| Catalog Number |
8065752082 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported advisory code was displayed and no aspiration was applied at all during the phacoemulsification mode of surgery.The surgery was completed after replacing the pak with another one.There was no patient harm.
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A wet fluidics management system (fms) was visually inspected and no obvious defects were detected.The sample was tested using a console.The fms primed and tuned with the ultrasonic handpiece, the 0.9milimeter aspiration bypass system (abs) tip and infusion sleeve from lab stock successfully.Aspiration flow rates met specifications.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).